# SDR SWAA2021042664407

- Difficulty date: April 2, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 73,460 hours, 43,438 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY TRAILING EDGE LOCATED AT LEVEL WS253.0 TO WS278.5 LOWER SKIN AFT EDGE LT WING. REPLACED PLATE ASSY LOC AT TRAILING EDGE AREA AT LEVEL WS 253.0 AND WS 278.5 LT WING IAW B737700 SRM 514002; 511002 AND DWG 115A2001 REV.
